# SDR NACA2023062300001

- Difficulty date: June 23, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,033 hours, 19,858 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR READS OPEN WITH APU BLEED SWITCH ON. DEFERRED APU BLEED VALVE IAW MEL 36-11-04 AND PROCEDURES C/W CAT C 6/23/23
